HomeЛюди и блогиRelated VideosMore From: Doctors Hub

Drug Reaction Rash Video

4 ratings | 1745 views
This is the case of drug reaction rash or rash of drug reaction. It is an allergic reaction, characterized by redness, blisters and itching. It may lead to fatal condition if severe or left untreated. Anaphylactic reaction or Steven Johnson syndrome are also allergic reactions. Drugs for allergic rashes include antihistamines and steroids. Do Not Forget to Subscribe Our Channel.
Html code for embedding videos on your blog
Text Comments (7)
djwille88 (1 month ago)
I just developed a rash just like this with bactrim use.
Doctors Hub (1 month ago)
You should not use it again. It mesns you are sensitive to this antibiotic.
Rajeev technology kab (8 months ago)
Iska ilaj kya hai
Doctors Hub (8 months ago)
Rajeev technology kab: Drug reactions are treated with antihistamines and steroids. Ansphylaxis, a form of drug reaction, is treated with adrenaline as well.
Ali jinda (1 year ago)
Agercheh ye aadmi sehat mand hy lakin is bemari se ALLAH pak issy sehet e kamila aata farmay. Aameen
Doctors Hub (1 year ago)
Ali jinda: Amen. Allah Mian sehat de, shifa de.
Doctors Hub (1 year ago)
Thanks for watching! Do not forget to subscribe our channel.

Would you like to comment?

Join YouTube for a free account, or sign in if you are already a member.